# SDR DL72L960524

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132M0DA
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, THE RIGHT GEAR RED LANDING GEAR DISAGREEMENT LIGHT REMAINED ILLUMINATED AND REMAINED ILLUMINATED UNTIL GEAR EXTENDED FOR LANDING.  PERFORMED OPERATION TEST OF UPLOCK SENSORS PER MM 32-61-811, REPLACED LANDING GEAR ACCESSSORY UNIT PER 32-09-121, CLEANED ALL SENSORS, OPERATION NORMAL.
